MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, TI
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-feb-2026, a sales representative reported via email that an ar-8925t syndesmosis tightrope xp, titanium experienced an issue during use.During a right ankle fracture procedure performed on (b)(6) 2026, a 1/3 tubular plate had been fixated to the bone.A 3.7 mm drill was used to create a hole across the distal tibia and fibula, and the ar-8925t device was inserted from lateral to medial and deployed.Upon tensioning, the lateral button failed to reduce to the bone due to what appeared to be a knot located medial to the lateral button.Attempts to loosen the knot were unsuccessful, preventing proper tensioning of the device.The knotted tightrope xp was cut and removed from the patient.The case was then completed using a replacement ar-8925t syndesmosis tightrope xp, titanium, without further issues.No patient harm was reported.Additional information was received on 19-feb-2026: the knot was immediately identified.When tension was applied, the knot began to further ball up between the button and the bone.The medial side of the ankle was already surgically open, allowing the surgeon to directly visualize the issue without the use of fluoroscopy.The implant was removed, and the procedure was completed using a replacement ar-8925t syndesmosis tightrope xp from a different lot.The case was delayed approximately five minutes, and no additional anesthesia was required.The patient¿s bone was described as very hard.The instruments used included the k-wire and 3.7 mm drill bit provided in the tightrope xp kit.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24531641
Report Number1220246-2026-01282
Device Sequence Number9026883
Product Code HTN
UDI-Device Identifier00888867281608
UDI-Public(01)00888867281608(11)251007(17)300930(10)15509923
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, TI
Device Catalogue NumberAR-8925T
Device Lot Number15509923
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown